Variations on vector measures.
Schwarz, Gideon
Pacific J. Math., Tome 23 (1967) no. 3, p. 373-375 / Harvested from Project Euclid
Publié le : 1967-05-14
Classification:  28.50
@article{1102991871,
     author = {Schwarz, Gideon},
     title = {Variations on vector measures.},
     journal = {Pacific J. Math.},
     volume = {23},
     number = {3},
     year = {1967},
     pages = { 373-375},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102991871}
}
Schwarz, Gideon. Variations on vector measures.. Pacific J. Math., Tome 23 (1967) no. 3, pp.  373-375. http://gdmltest.u-ga.fr/item/1102991871/